# SDR SWIA202157868

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 364-23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PART CORRODED UPON REMOVAL AT FS 364 STR 23R TO 24R     (C-CHECK RO 4/25/2021)    FOUND SPLICE PLATE TO BE OUT OF LIMITS, INSTALLED FABRICATED SPLICE PLATE (REF MX TRANS #22475509) FS 364.00, STR 23R - 24R. IAW CRJ 200 SRM 51-42-06, 51-42-21
